# SDR SCNA96078

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520721165V
- Condition: Corroded
- Location: Bs 400-440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT CORROSION WAS FOUND ON SEAT TRACK UPPER AND LOWER SURFACES AROUND FASTENER HOLES AND SCALLOP CUT-OUTS AT BS 400-BS 440, BL 45.  REMOVED CORRODED SECTION, FABRICATED AND INSTALLED A NEW SECTION IN ACCORDANCE WITH B727 SRM 53-10-5.
